CBS Fall Schedule: If It Ain’t Broke…

Three new comedies, two new dramas; “Rules of Engagement” moves to Saturdays and “Good Wife” to Sundays

Last Updated: May 18, 2011 @ 7:22 AM

CBS's schedule for next season includes just three new dramas and two comedies, a move to Sunday for "The Good Wife" and Saturday for "Rules of Engagement," and Thursday slots for the new comedy "How to Be a Gentleman" and the J.J. Abrams thriller "Person of Interest."

While other networks are holding several much-anticipated shows for midseason, CBS is debuting all but one of its new shows in the fall. "The 2-2," a police drama formerly known as "Rookies" from executive producers Robert De Niro and Jane Rosenthal and starring Leelee Sobieski, will debut in midseason, when the third season of "Undercover Boss" will air as well.

The most-watched network has taken, for the most part, an if-it-ain't broke approach, adding just one comedy, "2 Broke Girls," on Monday, one drama, "Unforgettable," on Tuesday, and one drama, "A Gifted Man" on Friday. The only dramatic change comes Thursday, with the addition of "How to Be a Gentleman" and "Person of Interest" (starring "Lost" Emmy winner Michael Emerson, above) and the loss of "Rules of Engagement" to Saturday.

CBS ordered extra episodes of "Rules" this season when it wasn't certain how to deal with the upheaval at "Two and a Half Men," but the Saturday move sends "Rules" to a night when viewers are scarce.

More to come. Here's the schedule:

MONDAY
8:00-8:30 PM              HOW I MET YOUR MOTHER
8:30-9:00 PM              2 BROKE GIRLS (N)
9:00-9:30 PM              TWO AND A HALF MEN
9:30-10:00 PM            MIKE & MOLLY
10:00-11:00 PM          HAWAII FIVE-0
 
TUESDAY
8:00-9:00 PM              NCIS
9:00-10:00 PM            NCIS: LOS ANGELES
10:00-11:00 PM          UNFORGETTABLE (N)
 
WEDNESDAY
8:00-9:00 PM              SURVIVOR: SOUTH PACIFIC
9:00-10:00 PM            CRIMINAL MINDS
10:00-11:00 PM          CSI: CRIME SCENE INVESTIGATION (NT)
 
THURSDAY
8:00-8:30 PM              THE BIG BANG THEORY
8:30-9:00 PM              HOW TO BE A GENTLEMAN (N)
9:00-10:00 PM            PERSON OF INTEREST (N)
10:00-11:00 PM          THE MENTALIST
 
FRIDAY
8:00-9:00 PM              A GIFTED MAN (N)
9:00-10:00 PM            CSI: NY
10:00-11:00 PM          BLUE BLOODS
 
SATURDAY
8:00-8:30 PM              RULES OF ENGAGEMENT (NT)
8:30-9:00 PM              COMEDYTIME SATURDAY
9:00-10:00 PM            CRIMETIME SATURDAY
10:00-11:00 PM          48 HOURS MYSTERY
 
SUNDAY
7:00-8:00 PM              60 MINUTES
8:00-9:00 PM              THE AMAZING RACE
9:00-10:00 PM            THE GOOD WIFE (NT)
10:00-11:00 PM          CSI: MIAMI
 

Keep
Reading...

Looks like you’re enjoying reading
Keep reading by creating
a free account or logging in.